Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 265, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 4, 2009, 4:00 PM CDT for Mobile County, Alabama. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2009, 4:00 PM CDT (21:00 UTC)
- Expired
- Aug 4, 2009, 5:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Mobile County, AL
The radar
The Mobile radar (KMOB), 17 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 4:27 PM CDT | HAIL 0.25 | 3 W Tillmans Corner, AL | NEAR THREE NOTCH AND SOLLIE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 042100
SVRMOB
ALC097-042200-
/O.NEW.KMOB.SV.W.0265.090804T2100Z-090804T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 500 PM CDT
* AT 359 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS NEAR MOBILE GREYHOUND
PARK...OR ABOUT 12 MILES SOUTHWEST OF DOWNTOWN MOBILE...AND
DRIFTING NORTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TILLMANS CORNER BY 405 PM CDT...
KNOLLWOOD HOSPITAL BY 415 PM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3062 8832 3066 8811 3054 8807 3054 8808
3052 8807 3052 8808 3052 8809 3049 8809
3046 8827
TIME...MOT...LOC 2100Z 168DEG 11KT 3057 8819
$$1 follow-up statement
000
WWUS54 KMOB 042143
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT TUE AUG 4 2009
ALC097-042200-
/O.CON.KMOB.SV.W.0265.000000T0000Z-090804T2200Z/
MOBILE AL-
443 PM CDT TUE AUG 4 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN MOBILE COUNTY...
AT 439 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR KNOLLWOOD
HOSPITAL...OR ABOUT 11 MILES WEST OF DOWNTOWN MOBILE...MOVING NORTH
AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. UP TO NICKEL SIZE HAIL IS POSSIBLE. SMALLER
HAIL WAS REPORTED BY HAM RADIO OPERATORS IN TILLMANS CORNER AREA
WITH THIS STORM. SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3062 8832 3066 8811 3054 8807 3054 8808
3052 8807 3052 8808 3052 8809 3049 8809
3046 8827
TIME...MOT...LOC 2140Z 168DEG 11KT 3069 8822
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:05 AM CDT, 11 hours 55 minutes earlier.
Area forecast discussion, Aug 4, 4:05 AM CDT, 11 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 405 AM CDT TUE AUG 4 2009 .SHORT TERM...(TODAY THROUGH TONIGHT)...TODAY WILL BE SIMILAR TO MONDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING MOST ANYWHERE OVER THE FORECAST AREA. FLOW ALOFT IS WEAK WHICH WILL MAKE IT DIFFICULT FOR ANY UPDRAFT TO BECOME SUSTAINED OR ORGANIZED. HOWEVER PULSE TYPE STORMS DEVELOPING ALONG LEFT OVER BOUNDARIES WILL BE CAPABLE OF PRODUCING WIND GUSTS TO SEVERE OR NEAR SEVERE LEVELS. SATELLITE LOOPS THIS MORNING SHOW DRIER AIR ABOVE 700 MILLIBARS MOVING SOUTHEAST ACROSS MOST OF THE FORECAST AREA WITH 1000-850 MB MEAN MIXING RATIOS AROUND 16 G/KG. WOULD NOT BE SURPRISED TO SEE THE STRONGER STORMS PRODUCING SOME HAIL...ESPECIALLY OVER THE WESTERN HALF WHERE WBZ IS AROUND 10500 FEET. HIGHS TODAY SHOULD BE A BIT WARMER THAN YESTERDAY...GENERALLY IN THE LOW TO POSSIBLY MID 90S...DEPENDING ON WHERE AND WHEN CONVECTION DEVELOPS AND THE ASSOCIATED CLOUD COVER. TODAYS WET MICROBURST RISK IS MODERATE. /11 .LONG TERM...(WEDNESDAY THROUGH MONDAY)...UPPER RIDGE CURRENTLY OVER THE SOUTHERN PLAINS WILL PROGRESS EASTWARD THROUGH THE END OF THE WEEK. THIS WILL RESULT IN LESS CONVECTIVE COVERAGE ESPECIALLY THU AND FRI AS THE RIDGE MOVES ACROSS. HOWEVER...PLENTY OF LOW LEVEL MOISTURE WILL REMAIN WITH DEWPOINTS IN THE LOW TO MID 70S. THIS WILL MEAN KEEPING AN ISOLATED POP FOR THOSE DAYS AS THE SEA BREEZE WILL LIKELY BE ENOUGH TO GENERATE SOME ISOLATED CONVECTION EVEN WITH THE RIDGE. THE RIDGE WILL CONTINUE TO PROGRESS EASTWARD OVER THE WEEKEND AND MODELS SHOW EASTERLY WAVES MOVING AROUND THE SOUTHERN SIDE OF THE RIDGE AS IT SHIFTS EAST OF THE CENTRAL GULF COAST LATE THIS WEEKEND INTO EARLY NEXT. THESE WAVES COMBINED WITH PRECIPITABLE WATER VALUES INCREASING BACK TO NEAR 2 INCHES WILL RESULT IN INCREASING RAIN CHANCES FOR THE SECOND HALF OF THE PERIOD. /13 && .AVIATION...04/12Z...SOME PATCHES OF FOG AROUND JUST BEFORE 4 AM AND SUSPECT THERE MAY BE A FEW ISOLATED SPOTS OF IFR IN FOG BEFORE JUST BEFORE SUNRISE...THESE SHOULD BE MAINLY AWAY FROM THE COASTAL AIRPORTS AND CONDITIONS IMPROVE QUICKLY WITH SUNRISE. GENERALLY VFR TODAY EXCEPT MVFR/IFR IN AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING LATER THIS MORNING AND CONTINUING THROUGH THE AFTERNOON. INDIVIDUAL STORMS LASTING AROUND 30 MINUTES OR SO. MOSTLY VFR TUESDAY NIGHT EXCEPT FOR THE USUAL FOGGY PATCHES OVER THE INTERIOR ZONES. /11 && .MARINE...LITTLE DAY TO DAY CHANGE OCCURRING OVER THE MARINE FORECAST AREA WITH THE CUSTOMARY DIURNAL PATTERN CONTINUING UNTIL LATE IN THE WEEK. WINDS MOSTLY LESS THAN 10 KNOTS EXCEPT NEAR SHORE EARLY IN THE MORNING WHERE WINDS BRIEFLY INCREASE. ALSO IN AND NEAR SCATTERED THUNDERSTORMS. BY LATE IN THE WEEK AN EASTERLY WAVE MOVES ACROSS FROM THE SOUTHEAST GULF TO THE NORTHWEST AND WE SHOULD GET AN INCREASE IN SOUTHEAST WINDS AND A CORRESPONDING INCREASE IN WAVE HEIGHTS. AT THIS TIME AM ONLY GOING 10 TO 15 KNOTS AND SEAS TO 3 FEET. /11 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 93 74 93 74 / 30 20 30 20 PENSACOLA 92 75 91 74 / 20 20 30 20 DESTIN 89 78 88 78 / 20 20 30 20 EVERGREEN 93 71 92 69 / 30 20 20 20 WAYNESBORO 94 71 95 69 / 30 10 20 20 CAMDEN 94 71 95 70 / 30 20 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 4, 6:00 AM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT TUE AUG 4 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-051100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT 60 NM- WAYNE-PERRY-GREENE-STONE-GEORGE- 600 AM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI...THE WEST FLORIDA PANHANDLE AND THE COASTAL WATERS OF ALABAMA AND THE WEST FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS MORNING. FREQUENT LIGHTNING...WIND GUSTS OF 40 TO 50 MPH...AND BRIEF BUT HEAVY RAIN WILL BE POSSIBLE. A FEW STRONGER STORMS DEVELOPING INITIALLY OVER THE WESTERN SECTIONS MAY PRODUCE BRIEF WIND GUST IN EXCESS OF 50 MPH ALONG WITH SOME HAIL. STRONGER STORMS ARE ALSO POSSIBLE LATER THIS AFTERNOON OVER THE WEST FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE IN THE FORECAST THROUGH THE OUTLOOK PERIOD...MOST LIKELY OCCURRENCE WILL BE IN THE AFTERNOONS WITH LIGHTNING THE GREATEST HAZARD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS NOT EXPECTED TO BE REQUIRED AT THIS TIME.
In the hours before
Special weather statement, Aug 4, 2:23 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 223 PM CDT TUE AUG 4 2009 ALZ056-042015- CONECUH- INCLUDING THE CITIES OF...EVERGREEN... 223 PM CDT TUE AUG 4 2009 ...A STRONG THUNDERSTORM WILL AFFECT CONECUH COUNTY... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NICHBURG...MOVING SOUTHEAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BELLEVILLE...RANGE...LENOX...I65 AND AL 83 AND I65 AND US 84 THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Aug 4, 2:50 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 250 PM CDT TUE AUG 4 2009 ALZ057-042030- BUTLER- 250 PM CDT TUE AUG 4 2009 ...A STRONG THUNDERSTORM WILL AFFECT BUTLER COUNTY... AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BUTLER SPRINGS...MOVING SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... STARLINGTON...BOLLING...I65 AND AL 106 AND GEORGIANA THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Aug 4, 2:56 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 256 PM CDT TUE AUG 4 2009 ALZ061>064-042045- UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 256 PM CDT TUE AUG 4 2009 ...STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND MOBILE COUNTIES... AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS 2 MILES NORTHEAST OF CHICKASAW...MOVING SOUTHEAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... PRICHARD...COCHRANE BRIDGE...MOBILE INFIRMARY...AIRPORT AND GOVERNMENT AND LADD STADIUM THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Aug 4, 3:29 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 329 PM CDT TUE AUG 4 2009 FLZ002>004-042115- INLAND SANTA ROSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- 329 PM CDT TUE AUG 4 2009 ...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA AND SANTA ROSA COUNTIES... AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GONZALEZ...MOVING NORTHEAST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... COTTAGE HILL...FERRY PASS AND PACE THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Aug 4, 3:52 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 352 PM CDT TUE AUG 4 2009 ALZ063-042130- LOWER MOBILE- 352 PM CDT TUE AUG 4 2009 ...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY... AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF HOLLINGERS ISLAND...MOVING SOUTHEAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LAURENDINE...BELLEFONTAINE...SOUTH ORCHARD AND MON LOUIS THROUGH 430 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:00 AM CDT | Marine Weather Statement | MOB | 2 hr | |
| Aug 4, 3:03 PM CDT | Special Marine Warning | MOB | 42 min | |
| Aug 4, 3:17 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 43 min |
| Aug 4, 3:47 PM CDT | Special Marine Warning | MOB | 58 min | |
| Aug 4, 4:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 62 min |
| Aug 4, 4:32 PM CDT | Tornado Warning | MOB | Baldwin | 43 min |
| Aug 4, 4:54 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Aug 4, 4:59 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.